# SDR IPXA2016060404213

- Difficulty date: May 21, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,606 hours, 10,609 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774138202
- Condition: Broken
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, SEAT TRACK ADAPTER AT FRAME 20 UNDER FLOORBOARD 232EF BROKEN, R & R.
